# SDR SIMA20220402002

- Difficulty date: April 2, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 18,422 hours, 11,774 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX AFT "DOOR" OPEN WARNING ILLUMINATED IN FLT 2X. FIRST INDICATION OCCURRED AT FL240. MESSAGE CLEARED AFTER WE RAN THE CL. MESSAGE (WARNING) ILLUMINATED AGAIN CLIMBING THROUGH FL270. CABIN PRESSURE INDICATED NORMAL."TRANSFERRED TO NRWC 001-CMH-01053"-C/A-REF NRWC'S 001-CMH-01053 AND -01054 FOR ALL WORK PERFORMED. RAR L2 ROLLER DETECTOR SHAFT IAW AMM 53-23-21 AND REINSTALLED AND ADJ FWD COMMAND RAMP SNSR IAW AMM 52-72-21. GAP CHK GOOD. STAYED GREEN WHEN PRESSURIZED AMM 21-31-00 FOR 10 MINS.
